# SDR ASAA2023041242826

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,144 hours, 8,836 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 4400012620
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLADE LUBE PER ASA TC 7840708 DETERMINED 6 BLADE SPACERS PN 440-001-262-0 ARE WORN TO LIMIT. GROUNDED - YES. REMOVED AND REPLACED BLADE SPACERS PER ASA TC 7840708.
